# SDR AALA20170201025

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 8,979 hours, 3,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN BY THE R2 DOOR TOP RIGHT HAS A MISSING LENS COVER. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
